Alert archive / Iowa / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 100, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 3, 2012, 10:51 PM CDT for Hamilton County, Iowa. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2012, 10:51 PM CDT (03:51 UTC)
- Expired
- Jun 3, 2012, 11:15 PM CDT
- In force
- 24 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Hamilton County, IA
The radar
The Des Moines radar (KDMX), 71 km from the middle of the area, began a volume at 03:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 3.9 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1397 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1952 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.0
The text
As transmitted, in the capitals the NWS used until 2016.
721 WUUS53 KDMX 040351 SVRDMX IAC079-040415- /O.NEW.KDMX.SV.W.0100.120604T0351Z-120604T0415Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DES MOINES IA 1051 PM CDT SUN JUN 3 2012 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL HAMILTON COUNTY IN CENTRAL IOWA... * UNTIL 1115 PM CDT * AT 1049 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF WEBSTER CITY...OR 16 MILES SOUTHEAST OF FORT DODGE...AND MOVING SOUTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... STANHOPE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A MOBILE HOME...GET OUT NOW...AND SEEK SHELTER IN A REINFORCED BUILDING. && LAT...LON 4237 9368 4224 9384 4236 9393 4247 9393 TIME...MOT...LOC 0351Z 310DEG 15KT 4239 9389 WIND...HAIL 60MPH <.75IN $$
2 follow-up statements
002 WWUS53 KDMX 040357 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1057 PM CDT SUN JUN 3 2012 IAC079-040415- /O.CON.KDMX.SV.W.0100.000000T0000Z-120604T0415Z/ HAMILTON IA- 1057 PM CDT SUN JUN 3 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL HAMILTON COUNTY UNTIL 1115 PM CDT... AT 1053 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF WEBSTER CITY...OR 17 MILES SOUTHEAST OF FORT DODGE... MOVING SOUTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... STANHOPE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A REINFORCED BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4234 9371 4224 9384 4236 9391 4245 9392 TIME...MOT...LOC 0358Z 310DEG 15KT 4237 9386 WIND...HAIL 60MPH 1.00IN $$
626 WWUS53 KDMX 040410 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1110 PM CDT SUN JUN 3 2012 IAC079-040420- /O.EXP.KDMX.SV.W.0100.000000T0000Z-120604T0415Z/ HAMILTON IA- 1110 PM CDT SUN JUN 3 2012 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL HAMILTON COUNTY WILL EXPIRE AT 1115 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4234 9371 4224 9384 4236 9391 4245 9392 TIME...MOT...LOC 0410Z 310DEG 15KT 4234 9381 $$ SKOW
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 7:05 PM CDT, 3 hours 46 minutes earlier.
Area forecast discussion, Jun 3, 7:05 PM CDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 705 PM CDT SUN JUN 3 2012 .UPDATED 04/00Z AVIATION DISCUSSION... .SHORT TERM.../TONIGHT/ FIRST AREA OF WARM AIR ADVECTION NOW HEADING EAST INTO NORTHEAST IA AND AFTER THAT THERE SHOULD BE A 3 T0 5 HOUR PERIOD OF DRY CONDITIONS PRIOR TO THE NEXT ROUND OF WARM AIR ADVECTION RETURNING TO THE AREA LATER TONIGHT. THE GFS SEEMS TO BE OVERDONE WITH PRECIP EARLY IN THE EVENING AND WILL BE LEANING TOWARD THE NAM SOLUTION WHICH SUGGESTS ANOTHER AREA OF SCT THUNDER WILL DEVELOP AFT 03Z NORTH AND MOVE OFF TO THE EAST SOUTHEAST WITH TIME AS SUGGEST BY CORFIDI VECTORS AND MID LEVEL FLOW ALOFT. SLIGHT CONCERN IT COULD DEVELOP SOONER WITH ONGOING MOISTURE CONVERGENCE ACROSS THE NORTH THIS AFTERNOON...BUT FORCING REMAINS WEAK AND INSTABILITY LOWER THAN NEEDED FOR NOW. WITH THE RETURN OF MOISTURE...DEW POINTS HAVE RISEN TO THE MID TO UPPER 50S OVER THE WEST AND THIS TREND SHOULD CONTINUE TONIGHT. OVERNIGHT LOWS WILL REMAIN IN THE LOWER 60S NORTH TO THE MID 60S SOUTH. WINDS WILL ALSO REMAIN LIGHT OUT OF THE SOUTH EARLY BUT ARE EXPECTED TO BECOME LIGHT AND VARIABLE TOWARD SUNRISE. HAVE ADDED HAZE OR LIGHT FOG ACROSS THE AREA FOR THE EARLY MORNING. .LONG TERM.../MONDAY THROUGH SUNDAY/ IN THE NEAR TERM...AT 12Z MONDAY...MODELS ARE IN GOOD AGREEMENT WITH THE MASS FIELDS. AN UPPER TROUGH OF LOW PRESSURE WILL BE JUST OFF SHORE IN THE EASTERN PACIFIC WITH AN UPPER RIDGE DOWNSTREAM CENTERED OVER THE WESTERN PLAINS. AT THE SURFACE...THERE SHOULD BE A WEAK AREA OF LOW PRESSURE OVER NORTHERN MISSOURI OR SOUTHERN IOWA WITH AN INVERTED TROUGH EXTENDING NORTH INTO CENTRAL IOWA. THE INVERTED TROUGH AND LOW SLOWLY DRIFT SOUTHEAST DURING THE DAY. THE UPPER RIDGE WILL BE BUILDING NORTH TO THE WEST AND THE UPPER FLOW OVER CENTRAL IOWA SHOULD BE BECOMING INCREASINGLY NORTHERLY. THIS SHOULD PUSH THE SURFACE FEATURES ALONG. HOWEVER...EXPECT THE SURFACE FEATURES TO WEAKEN WITH TIME SINCE THERE IS LITTLE DYNAMIC SUPPORT GIVEN THE UPPER PATTERN. THE 12Z NAM IS BULLISH WITH IT/S SURFACE BASED CAPE MONDAY AFTERNOON IN VICINITY OF THE TROUGH. THE GFS IS LESS AGGRESSIVE WITH THE CAPE. WITH A BOUNDARY OVER THE AREA AND INSTABILITY...WILL FORECAST SMALL THUNDERSTORM CHANCES ON MONDAY. HIGH AMPLITUDE UPPER RIDGE WILL REMAIN CENTERED ACROSS THE PLAINS TUESDAY THROUGH THURSDAY BEFORE FLATTENING TOWARDS THE WEEKEND. SURFACE HIGH BUILDING SOUTH ACROSS THE WESTERN GREAT LAKES WILL KEEP THE LOW-LEVEL WINDS SOUTHEAST ACROSS CENTRAL IOWA. THE SENSIBLE WEATHER SHOULD BE MAINLY DRY WITH COMFORTABLE TEMPERATURES DURING THE TUESDAY THROUGH THURSDAY TIMEFRAME. THERE IS AN OUTSIDE CHANCE OF AFTERNOON THUNDERSTORMS IN THIS PATTERN BUT THE LACK OF A SPECIFIC TRIGGER AND MODEST FORECAST INSTABILITY PRECLUDE MENTIONING IT IN THE FORECAST. IN THE PERIOD FRIDAY THROUGH SUNDAY...OVERALL...THE MODELS ARE CONSISTENT IN LOWERING THE AMPLITUDE OF THE UPPER RIDGE OVER THE NORTHERN PLAINS AS SHORTWAVES FLATTEN THE RIDGE. MEANWHILE...THE UPPER RIDGE BUILDS EAST ACROSS INTO THE LOWER AND MID MISSISSIPPI VALLEY. BY SUNDAY...THE 12Z ECMWF AND THE GFS ENSEMBLE MEAN BUILDS THE RIDGE NORTH INTO THE GREAT LAKES WITH A BROAD TROUGH OVER THE PACIFIC NORTHWEST AND SOUTHWEST UPPER FLOW OVER THE NORTHERN PLAINS. THIS WILL RESULT IN WARMER TEMPERATURES ACROSS CENTRAL IOWA THIS WEEKEND AS 850 MB TEMPERATURES WARM IN SOUTHWESTERLY FLOW. THE BEST CHANCE OF THUNDERSTORMS APPEARS TO BE NORTHWEST OF CENTRAL IOWA. THE 12Z GFS WAS MORE AGGRESSIVE WITH A SHORTWAVE TROUGH MOVING NORTHEAST ACROSS THE NORTHERN PLAINS LATE IN WEEK. IN TURN...THE RIDGE WAS FLATTENED QUICKLY AND IT WOULD PLACE NORTHERN IOWA CLOSER TO THE SURFACE BOUNDARY ON THE SOUTH EDGE OF THE WESTERLIES. THE GFS ENSEMBLE AND THE NEW 12Z ECMWF WERE LESS AGGRESSIVE KEEPING HEIGHTS HIGHER OVER IOWA AND THE SURFACE BOUNDARY NORTH. WILL HAVE SMALL POPS IN THE FORECAST AT THE END OF THE WEEK AND INTO THE WEEKEND MAINLY IN NORTHERN IOWA TO ACCOUNT FOR THIS. && .AVIATION...04/00Z A WARM FRONT WILL CONTINUE TO SLOWLY LIFT ACROSS THE AREA TONIGHT. SCATTERED STORMS WILL DEVELOP ALONG THIS BOUNDARY AND SATELLITE ALREADY SHOWING A LINE OF CUMULUS DEVELOPING. FURTHER DEVELOPMENT WILL OCCUR LATER THIS EVENING/OVERNIGHT AS WINDS INCREASE ACROSS THE BOUNDARY AND INSTABILITY REMAINS OVER THE AREA. VFR CIGS GENERALLY EXPECTED THOUGH WE MAY SEE ISOLD MVFR IN STORMS. SFC FLOW WL BE SOUTHERLY. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...REV LONG TERM...JOHNSON AVIATION...FAB
Hazardous weather outlook, Jun 3, 9:34 PM CDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 934 PM CDT SUN JUN 3 2012 IAZ004-050245- EMMET- 934 PM CDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO REDEVELOP AND MOVE EAST SOUTHEAST THROUGH THE AREA TONIGHT. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE WITH LARGE HAIL AND DAMAGING WIND THE MAIN THREAT. A FLOOD WARNING IS IN EFFECT FOR THE WEST FORK DES MOINES RIVER NEAR ESTHERVILLE. PLEASE SEE THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR A FEW THUNDERSTORMS LATE FRIDAY INTO SATURDAY. THE THREAT FOR SEVERE WEATHER APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT LIKELY TONIGHT. IAZ005-006-015-016-023>025-033>036-050245- KOSSUTH-WINNEBAGO-PALO ALTO-HANCOCK-POCAHONTAS-HUMBOLDT-WRIGHT-SAC- CALHOUN-WEBSTER-HAMILTON- 934 PM CDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL MOVE SOUTHEAST THROUGH THE AREA TONIGHT. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE WITH LARGE HAIL AND DAMAGING WIND THE MAIN THREATS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR A FEW THUNDERSTORMS LATE FRIDAY INTO SATURDAY. THE THREAT FOR SEVERE WEATHER APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT LIKELY TONIGHT. IAZ007-017-026>028-037>039-044>050-057>062-070>075-081>086-092>097- 050245- WORTH-CERRO GORDO-FRANKLIN-BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK- CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE- DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION- MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- 934 PM CDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE EAST SOUTHEAST THROUGH THE AREA TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR A FEW THUNDERSTORMS LATE FRIDAY INTO SATURDAY. THE THREAT FOR SEVERE WEATHER APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT LIKELY TONIGHT. FAB
In the hours before
Local storm report, Jun 3, 8:02 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
802 PM CDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 4 SE BANCROFT 43.24N 94.17W
06/03/2012 E0.88 INCH KOSSUTH IA TRAINED SPOTTER
&&
SKOWSpecial weather statement, Jun 3, 8:02 PM CDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 802 PM CDT SUN JUN 3 2012 IAZ005-016-040200- HANCOCK-KOSSUTH- 802 PM CDT SUN JUN 3 2012 ...STRONG THUNDERSTORMS ARE DEVELOPING OVER THE AREA... AT 800 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CENTRAL KOSSUTH COUNTY...MOVING SOUTHEAST AT 25 MPH. NICKEL SIZE HAIL...WINDS GREATER THAN 30 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TITONKA... WODEN... WESLEY... CRYSTAL LAKE... CORWITH... BRITT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. BOKSA
Special weather statement, Jun 3, 9:00 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 900 PM CDT SUN JUN 3 2012 IAZ005-016-025-040300- HANCOCK-KOSSUTH-WRIGHT- 900 PM CDT SUN JUN 3 2012 ...STRONG THUNDERSTORMS CONTINUE... AT 857 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER SOUTHEAST KOSSUTH COUNTY...MOVING SOUTHEAST AT 25 MPH. NICKEL SIZE HAIL...WINDS GREATER THAN 30 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... LU VERNE... CORWITH... KANAWHA... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
Local storm report, Jun 3, 9:53 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
953 PM CDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 PM HAIL 4 SSW CORWITH 42.94N 93.99W
06/03/2012 E1.00 INCH KOSSUTH IA PUBLIC
MOSTLY PEA TO DIME SIZE HAIL WITH A FEW QUARTER SIZE
STONES
0927 PM HAIL 5 W KANAWHA 42.92N 93.89W
06/03/2012 E0.88 INCH HANCOCK IA PUBLIC
DIME TO NICKEL SIZE HAIL
&&
SKOWSpecial weather statement, Jun 3, 10:07 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1007 PM CDT SUN JUN 3 2012 IAZ024-025-035-036-040515- HUMBOLDT-WRIGHT-WEBSTER-HAMILTON- INCLUDING THE CITIES OF...HUMBOLDT...CLARION...FORT DODGE... WEBSTER CITY 1007 PM CDT SUN JUN 3 2012 ...STRONG THUNDERSTORMS WILL PERSIST FOR THE NEXT HOUR OR SO... DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER EASTERN HUMBOLDT... CENTRAL AND EASTERN WEBSTER AND CENTRAL WRIGHT COUNTIES. THE STORMS WERE MOVING TO THE SOUTH SOUTHEAST AROUND 25 MPH. NICKEL HAIL...WINDS GREATER THAN 30 MPH AND LOCALLY HEAVY RAINFALL ARE ALL POSSIBLE WITH THE STORMS. LOCATIONS LIKELY TO BE IMPACTED BY THE STORMS OVER THE NEXT HOUR INCLUDE FORT DODGE...DUNCOMBE...GOLDFIELD...CLARION...EAGLE GROVE AND RENWICK. FAB
Local storm report, Jun 3, 10:48 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1048 PM CDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND GST 3 NW DUNCOMBE 42.50N 94.04W
06/03/2012 E70.00 MPH WEBSTER IA TRAINED SPOTTER
FREQUENT GUSTS TO 60 KTS FROM 1015 TO 1029 PM. PEA SIZE
HAIL ALSO OBSERVED. POSSIBLE DOWNBURST.
&&
SKOWThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 9:23 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Kossuth, Wright | 22 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.